# SDR R61A2025111500508

- Difficulty date: October 24, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 22,125 hours, 15,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III GUSSET PLATE AT FR 90, BL 0 FOUND CORRODED. REMOVED AND REPLACED GUSSET PLATE IAW EMB 170/175 SRM 51-43-01
